Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 970934, 7 pages
http://dx.doi.org/10.1155/2012/970934
Research Article

Uniform Convergence and Transitive Subsets

1School of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Shangqiu Normal University, Henan, Shangqiu 476000, China

Received 26 September 2011; Accepted 9 December 2011

Academic Editor: Recai Kilic

Copyright © 2012 Lei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Blanchard and W. Huang, “Entropy sets, weakly mixing sets and entropy capacity,” Discrete and Continuous Dynamical Systems, vol. 20, no. 2, pp. 275–311, 2008. View at Google Scholar · View at Zentralblatt MATH
  2. J. Xiong and Z. Yang, “Chaos caused by a topologically mixing map,” in Dynamical Systems and Related Topics, vol. 9, pp. 550–572, World Scientific, Singapore, 1991. View at Google Scholar
  3. P. Oprocha and G. Zhang, “On local aspects of topological weak mixing in dimension one and beyond,” Studia Mathematica, vol. 202, no. 3, pp. 261–288, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Abu-Saris and K. Al-Hami, “Uniform convergence and chaotic behavior,” Nonlinear Analysis, vol. 65, no. 4, pp. 933–937, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Abu-Saris, F. Martínez-Giménez, and A. Peris, “Erratum to: uniform convergence and chaotic behavior,” Nonlinear Analysis, vol. 68, no. 5, pp. 1406–1407, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. Román-Flores, “Uniform convergence and transitivity,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 148–153, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Fedeli and A. Le Donne, “A note on the uniform limit of transitive dynamical systems,” Bulletin of the Belgian Mathematical Society, vol. 16, no. 1, pp. 59–66, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. I. Bhaumik and B. S. Choudhury, “Uniform convergence and sequence of maps on a compact metric space with some chaotic properties,” Analysis in Theory and Applications, vol. 26, no. 1, pp. 53–58, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Yan, F. Zeng, and G. Zhang, “Devaney's chaos on uniform limit maps,” Chaos, Solitons & Fractals, vol. 44, no. 7, pp. 522–525, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. S. Block and W. A. Coppel, Dynamics in One Dimension, vol. 1513 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992.
  11. C. Robinson, Dynamical Systems: Stability, Symbolic Dynamics, and Chaos, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1999.
  12. P. Walters, An Introduction to Ergodic Theory, vol. 79 of Texts in Mathematics, Springer, New York, NY, USA, 1982.
  13. S. Kolyada and L. Snoha, “Some aspects of topological transitivity-a survey,” Grazer Mathematische Berichte, vol. 334, pp. 3–35, 1997. View at Google Scholar · View at Zentralblatt MATH
  14. R. Engelking, General Topology, PWN, Warszawa, Poland, 1977.
  15. M. Barge and J. Martin, “Dense orbits on the interval,” The Michigan Mathematical Journal, vol. 34, no. 1, pp. 3–11, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley, Redwood City, Calif, USA, 1989.